# SDR DALA1126959875

- Difficulty date: April 18, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N784NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48109
- Aircraft time: 71,726 hours, 65,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 91 OTBD ATTACH AREA TOP SKIN IS CORRODED.  CORRECTED BY BOSS 280546, STA SAT 18APR11 ATA CORROSION ON PNL 91 OTBD ATTACH AREA IAW SRM 51-10-3, PGS 4 6-47, ORIGINAL MAT=.020 IAW SRM 53-01, PG 8.  REMOVED FLOOR PANEL 91 IAW SRM53-23-0, PG 9, FIG 6. TREATED AND PRIMED IAW SRM 51-10-3 PG 31.  INSTALLED 2 HAT CHANNELS TO PNL 91 IAW SRM 51-20-0.
